# SDR SWAA2022120777862

- Difficulty date: December 3, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 51,579 hours, 26,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL PASSENGER CABIN EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT M1670, M1674, AND M1675 IAW AMM 33-51-06-960-805.  PERFORMED EMERGENCY LIGHT OPS TEST IAW AMM 33-51-06-960-805. TESTED OK.
